A note on compactness-type properties with respect to Lorentz norms of bounded subsets of a Sobolev Space
Annales de l'I.H.P. Analyse non linéaire, Tome 12 (1995) no. 3, p. 319-337
@article{AIHPC_1995__12_3_319_0,
     author = {Solimini, Sergio},
     title = {A note on compactness-type properties with respect to Lorentz norms of bounded subsets of a Sobolev Space},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {12},
     number = {3},
     year = {1995},
     pages = {319-337},
     zbl = {0837.46025},
     mrnumber = {1340267},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1995__12_3_319_0}
}
Solimini, Sergio. A note on compactness-type properties with respect to Lorentz norms of bounded subsets of a Sobolev Space. Annales de l'I.H.P. Analyse non linéaire, Tome 12 (1995) no. 3, pp. 319-337. http://www.numdam.org/item/AIHPC_1995__12_3_319_0/

[1] A. Alvino, P.L. Lions and G. Trombetti, On optimization problems with prescribed rearrangements, Nonlinear Analysis, T.M.A., Vol. 13, 1989, pp. 185-220. | MR 979040 | Zbl 0678.49003

[2] D. Fortunato, E. Jannelli and S. Solimini, in preparation.

[3] V. Glaser, A. Martin, H. Grosse and W. Thirring, A family of optimal conditions for the absence of bound states in a potential, in "Studies in Mathematical Physics ", E. H. Lieb, B. Simon and A. S. Wightman eds., Princeton University Press, 1976, pp. 169-194. | Zbl 0332.31004

[4] P.L. Lions,The Concentration-Compactness Principle in the Calculus of Variations. The locally compact case-Part I, Ann. Inst. H. Poincare, Vol. 1, 1984, pp. 109-145. | Numdam | MR 778970 | Zbl 0541.49009

[5] P.L. Lions, The Concentration-Compactness Principle in the Calculus of Variations. The locally compact case-Part II, Ann. Inst. H. Poincare, Vol. 1, 1984, pp. 223-283. | Numdam | MR 778974 | Zbl 0704.49004

[6] P.L. Lions, The Concentration-Compactness Principle in the Calculus of Variations. The limit case-Part I, Rev. Mat. Iberoamericana, Vol. 1, No. 1, 1985, pp. 145-201. | MR 834360 | Zbl 0704.49005

[7] P.L. Lions, The Concentration-Compactness Principle in the Calculus of Variations. The limit case-Part II, Rev. Mat. Iberoamericana, Vol. 1, No. 2, 1985, pp. 45-121. | MR 850686 | Zbl 0704.49006

[8] A. Manes and A.M. Micheletti, Un' estensione della teoria variazionale classica degli autovalori per operatori ellittici del secondo ordine, Boll. UMI, 1973, pp. 285-301. | MR 344663 | Zbl 0275.49042

[9] R.O.'Neil, Convolution operators and L(p, q) spaces, Duke Math. J., Vol. 30, 1963, pp. 129-142. | MR 146673 | Zbl 0178.47701

[10] S. Pohozaev, Eigenfunction of the equation Δu + λf(u) = 0, Soviet Math. Doklady, Vol. 6, 1965, pp. 1408-1411.

[11] M. Struwe, A global compactness result for elliptic boundary value problems involving limiting nonlinearities, Math. Z., Vol. 187, 1984, pp. 511-517. | MR 760051 | Zbl 0535.35025